# SDR SIMA2018052509007

- Difficulty date: May 9, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 32,878 hours, 29,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 14527696001
- Condition: Gouged
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT LOWER PROFILE GOUGED IN THE RADIUS.   REMOVED AND REPALCED LOWER FRAME PROFILE IAW SRM 51-40-02.
